标题:Approximate Representation of Bergman Submodules
作者:Zhao, Chong
作者机构:[Zhao, C] School of Mathematics, Shandong University, Jinan, 250100, China
通讯作者:Zhao, C(chong.zhao0418@gmail.com)
通讯作者地址:[Zhao, C]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:数学年刊B辑(英文版)
出版年:2016
卷:37
期:2
页码:221-234
DOI:10.1007/s11401-016-0964-6
关键词:Approximate representation;Essential normality;Bergman submodule
摘要:In the present paper, the author shows that if a homogeneous submodule M of the Bergman module L(a)2(B-d) satisfies; P-M - Sigma(j) M(z)i PMMzi* <= c/N+1 P-M; for some number c > 0, then there is a sequence {f(j)} of multipliers and a positive number c' such that c' P-M <= Sigma(j) M-fj M-fj* <= P-M, i.e., M is approximately representable. The author also proves that approximately representable homogeneous submodules are p-essentially normal for p > d.
收录类别:CSCD;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84957596610&doi=10.1007%2fs11401-016-0964-6&partnerID=40&md5=f3075b9faf365acda728e0d91e9c9db0
TOP